# SDR 20000829SH002

- Difficulty date: July 7, 2000
- Submitted: August 29, 2000
- Operation: General aviation
- Aircraft: N112KG
- Make and model: Amtr S300D2
- Aircraft serial: 22
- System (JASC): 2710 · Aileron Control System
- Part: Rod End
- Condition: Destroyed
- Location: Aileron Hinge
- Part time: 393 hours
- Component: Aileron
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE PERFORMING AEROBATICS (1/2 SNAP TO LEFT) THE LEFT AILERON DEPARTED AIRCRAFT.  INVESTIGATION REVEALED CENTER AILERON HINGE HAD FAILED.  LOW CYCLE FATIGUE.  AIRCRAFT DESIGNER TO PERFORM A RE-EVALUATION OF THE HINGE DESIGN.  AIRCRAFT IS LICENSED ''EXPERIMENTAL EXHIBITION''.  (X)
